# SDR CA060208001

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Broken
- Location: Cockpit
- Part time: 11,003 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE LT ENGINE WOULD NOT GO BELOW 82 PERCENT WHEN THE THROTTLE WAS RETARDED TOWARD IDLE. THE LT ENGINE WAS SHUT DOWN IAW QRH INSTRUCTION. TROUBLESHOOTING REVEALED THE CABLE ASSEMBLY FROM THE GEARBOX TO MFC BROKEN. CABLE WAS REPLACED IAW AMM. (TC NR 20060208001)
